# SDR R61A2024111400536

- Difficulty date: November 10, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 50,220 hours, 31,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON THE FWD NOSE BETWEEN FRAME 1 AND FRAME 2 AT STR 12L TO 17L. REPAIRED IAW ETD2024-170-030342 ALSO REF VP-047067-2024 N/R 1 FOR WORK ACCOMPLISHED.
